# SDR N6WA2015122801

- Difficulty date: December 28, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 31,448 hours, 22,793 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OVERTEMP MASTER WARNING IN FLIGHT, NR 2 IDG ALREADY DEFERRED.  INSPECTED APU IAW AMM 49-10-00, SERVICED APU OIL IAW AMM 12-13-49 & INSPECTED APU THERMOCOUPLE WIRING IAW AMM 49-61-03, NO FAULTS NOTED.  OPERATIONS CHECKED GOOD.
